# SDR FDEA200905151677

- Difficulty date: May 15, 2009
- Submitted: June 2, 2009
- Operation: Air carrier
- Aircraft: N583FE
- Make and model: Doug MD-11F
- Aircraft serial: 48421
- Aircraft time: 62,036 hours, 12,756 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: AGA3102501
- Condition: Misrepaired
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

EXISTING REPAIR DOUBLERS AT STA 1900 TO STA 1921 L39 TO L42 RT   EVALUATED AND FOUND NOT IN ACCORDANCE WITH THE SRM.  REPAIR CARRIED OUT AS PER SRM 53-20-00 FIG. 2 VOL.I. REV. 40. REPAIR CLASSIFIED AS MAJOR AS PER GMM 6-2-100 REV. 107.
